MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE 15CM SMALL BORE BI-EXT SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE 15CM SMALL BORE BI-EXT SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385157
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd q-syte 15cm small bore bi-ext set had a loose connection.The following information was provided by the initial reporter: the luer lock plug keeps rotating and gets disconnected soon after securing.Additional information provided: 1.Can you confirm is there any patient impacted? - yes,there was a blood spillage for one patient, incident report has been raised by the staff nurse.2.Can you confirm that there are any serious injuries that occur to the patient? - no serious injuries.3.What is the current nurse status? is she/he ok? - nurse is fine.4.Quantity involved - (b)(4) quantities in total of the same batch.5.Date of occurrence- (b)(6) 2025.There was a type in the date of occurrence, it is (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 3 photos submitted for evaluation.The reported issue of connection issue was not confirmed upon inspection of the samples.Analysis of the sample showed that no damage or trouble with the connection was observed.Bd cannot confirm the cause of the failure since no sample was returned for evaluation.We would be very interested in examining product that does not meet your expectations and our quality standards.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Additional information provided: 1.Can you confirm is there any patient impacted? - yes, there was a blood spillage for one patient, incident report has been raised by the staff nurse.2.Can you confirm that there are any serious injuries that occur to the patient? - no serious injuries.3.What is the current nurse status? is she/he, ok? - nurse is fine.4.Quantity involved - (b)(4) quantities in total of the same batch.5.Date of occurrence- 23/05/2025.There was a typepo in the date of occurrence, it is 23/04/2025.

Brand Name
BD Q-SYTE 15CM SMALL BORE BI-EXT SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21981528
Report Number9610847-2025-00133
Device Sequence Number17215364
Product Code FPA
UDI-Device Identifier00382903851577
UDI-Public(01)00382903851577(11)240819(17)270731(10)4214805
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385157
Device Lot Number4214805
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown